# SDR GNL2007F00000

- Difficulty date: April 1, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N200VU
- Make and model: Beech B200
- Aircraft serial: BB1393
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: M624266R128125N
- Condition: Corroded
- Location: Lt Eng Fire
- Part time: 3,534 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC WAS FLYING THROUGH IMC WEATHER, WITH A LARGE ACCUMULATION OF MOISTURE, WHEN THE PILOT NOTICED A LT ENGINE FIRE LIGHT.  ALL THE OTHER SYSTEMS WERE MONITORED AND THE ENGINE FIRE LIGHT WAS DETERMINED TO BE FALSE.  THE AC WAS LANDED WITHOUT EVENT.  UPON INSPECTION OF THE FIRE DETECT SYSTEM, A SMALL AMOUNT OF MOISTURE AND CORROSION WAS FOUND ON THE CONNECTOR PLUG CONNECTING THE FIRE SYSTEM TO THE ENGINE FIRE WALL.  THE MOISTURE AND CORROSION WERE REMOVED AND THE SYSTEM OPERATIONALLY TESTED GOOD.  (K)
